# SDR SWAA2024121769906

- Difficulty date: November 20, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 66,145 hours, 39,621 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-4 GALLEY COUNTERTOP HAS CORROSION.<[01] PART TRANSACTION ONLY; G-4 GALLEY INSTALLATION REF TASK CARD FOR JOB ACCOMPLISHMENT TTG8Q003E0PW;[02] VERIFIED PART TRANSACTION
